# SDR SWIA201438573

- Difficulty date: June 15, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 20,806 hours, 19,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BS 409+128 - 559 CRACKED.  C-CHECK, R & R IAW SRM.
